# SDR DHL2005740528

- Difficulty date: March 27, 2005
- Submitted: May 22, 2005
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- Aircraft time: 46,106 hours, 37,206 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Part time: 21,930 hours, 46,106 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT R/SIDE FUSELAGE SKIN 3 INCHES FWD OF STA 1342.4 STRINGER 23R.  REMOVED FASTENERS FOR ACCESS IAW B727 SRM 51-30-2.  CUT OUT DAMAGED AREA 3 BY 1.5 INCHES IAW B727 SRM 53-30-3 FIG 1.  FABRICATED FILLER SIZE 3 BY 1.5 INCHES FROM 2024T3 .050 PO NR 9002093 AND DOUBLER FOR 2024T3 .063 SIZE 7 BY 7.750 INCHES PO 9001978 IAW B727 SRM 53-30-2 FIG 3 AND 53-30-3 FIG 1.  TREATED AND PRIMED PARTS AND AREA IAW B727 SRM 51-10-2 AND INSTALLED PARTS IAW B727 SRM 53-30-3 FIG1
